# SDR IPXA2019080214207

- Difficulty date: July 16, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16476
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING NR 2 SLAT O/B EDGE UPPER BRACKET ANGLE IS CRACKED.  REMOVED AND REPLACED CRACKED RT WING NR 2 SLAT O/B EDGE UPPER BRACKET ANGLE IAW SRM 51-35-01 & 51-35-02. MINOR.
